JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE p-LAPLACIAN OPERATORS WITH POTENTIAL TERMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE p-LAPLACIAN OPERATORS WITH POTENTIAL TERMS
Chung, Soon-Yeong; Lee, Hee-Soo;
  PDF(new window)
 Abstract
In this paper, we deal with the discrete p-Laplacian operators with a potential term having the smallest nonnegative eigenvalue. Such operators are classified as its smallest eigenvalue is positive or zero. We discuss differences between them such as an existence of solutions of p-Laplacian equations on networks and properties of the energy functional. Also, we give some examples of Poisson equations which suggest a difference between linear types and nonlinear types. Finally, we study characteristics of the set of a potential those involving operator has the smallest positive eigenvalue.
 Keywords
discrete Laplacian;nonlinear elliptic equations;
 Language
English
 Cited by
 References
1.
S.-Y. Chung and C. A. Berenstein, $\omega$-harmonic functions and inverse conductivity problems on networks, SIAM J. Appl. Math. 65 (2005), no. 4, 1200-1226. crossref(new window)

2.
S.-Y. Chung and J. H. Kim, The p-Laplacian and the uniqueness of inverse problems on nonlinear networks, preprint.

3.
E. B. Curtis, D. Ingerman, and J. A. Morrow, Circular planar graphs and resistor networks, Linear Algebra Appl. 283 (1998), no. 1-3, 115-150. crossref(new window)

4.
E. B. Curtis, E. Mooers, and J. A. Morrow, Finding the conductors in circular networks from boundary measurements, RAIRO Model. Math. Anal. Numer. 28 (1994), no. 7, 781-814.

5.
E. B. Curtis and J. A. Morrow, Determining the resistors in a network, SIAM J. Appl. Math. 50 (1990), no. 3, 918-930. crossref(new window)

6.
E. B. Curtis and J. A. Morrow, The Dirichlet to Neumann map for a resistor network, SIAM J. Appl. Math. 51 (1991), no. 4, 1011-1029. crossref(new window)

7.
D. Ingerman and J. A. Morrow, On a characterization of the kernel of the Dirichlet-to- Neumann map for a planar region, SIAM J. Math. Anal. 29 (1998), no. 1, 106-115. crossref(new window)

8.
J.-H. Park, J.-H. Kim, and S.-Y. Chung, The p-Schrodinger equations on finite networks, Publ. Res. Inst. Math. Sci. 45 (2009), 363-381. crossref(new window)